# SDR 20000511AP001

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE HAS .25 INCH CRACK AT BOTTOM OF LEFT WING UPPER TRAILING EDGE PANEL, 5 FT FORWARD OF LEFT INBOARD AILERON INBOARD LEADING EDGE.  REMOVED ANGLE AND FABICATED NEW ANGLE IAW 51-10-1 PAGE 2.  INSTALLED ANGLE IAW 51-10-2 PAGE 1.  (M)
